# SDR CA150318006

- Difficulty date: February 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Faulted
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RECIRCULATION FAN FAULT ALONG WITH ODOR WHILE AT GATE.
